MAUDE Adverse Event Report: MEDELA AG INVIA MOTION+ ENDURE SINGL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

MEDELA AG INVIA MOTION+ ENDURE SINGL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 0874010
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was requested for return and a replacement device was sent to the customer.An evaluation of the device confirmed that this complaint is related to an issue in which otherwise fully functioning pumps display a battery missing error notification, which can be caused by repetitive unplugging and plugging when the battery is fully charged.This situation can potentially lead to a therapy interruption.The user is notified of such a malfunction via an audible and visual notification and is instructed via the instructions for use to contact their healthcare provider in order to receive a replacement device.
 
Event or Problem Description
On (b)(6) 2018, the customer alleged to medela llc that the motion negative pressure wound therapy device was smoking/overheating during charging while on a patient, though there was no serious injury, the patient did not experience wound deterioration and the patient did not require consultation and/or treatment by a medical professional.The patient was put on rescue dressing.

Brand Name
INVIA MOTION+ ENDURE SINGL
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
MEDELA AG
lattichstrasse 4
baar zug 6341,
SZ 
MDR Report Key8223009
Report Number1419937-2019-00003
Device Sequence Number19360960
Product Code OMP
UDI-Device Identifier07612367052849
UDI-Public07612367052849
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0874010
Device Catalogue Number0874010
Device Lot NumberN/I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1